Publications

Export 9 results:
[ Author(Desc)] Title Type Year
Filters: Author is Carl Miller  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
C. Miller, The impossibility of efficient quantum weak coin flipping, STOC 2020: Proceedings of the 52nd Annual ACM SIGACT Symposium on Theory of Computing , pp. 916-929, 2020.
C. Miller, Exponential iterated integrals and the relative solvable completion of the fundamental group of a manifold, Topology, vol. 44, no. 2, pp. 351 - 373, 2005.
C. Miller and Shi, Y., Universal Security for Randomness Expansion from the Spot-Checking Protocol, SIAM Journal on Computing, vol. 46, no. 4, 2017.
C. Miller, An Euler–Poincaré bound for equicharacteristic étale sheaves, Algebra & Number Theory, vol. 4, no. 1, pp. 21 - 45, 2010.
C. Miller, Colbeck, R., and Shi, Y., Keyring models: an approach to steerability, Journal of Mathematical Physics, vol. 59, p. 022103, 2018.
C. Miller, Evasiveness of Graph Properties and Topological Fixed-Point Theorems, Foundations and Trends in Theoretical Computer Science, vol. 7, pp. 337-415, 2013.
C. Miller and Shi, Y., Randomness in nonlocal games between mistrustful players, Quantum Information and Computation, vol. 17, no. 7&8, pp. 0595-0610, 2017.
C. Miller and Shi, Y., Optimal robust self-testing by binary nonlocal XOR games, in 8th Conference on the Theory of Quantum Computation, Communication and Cryptography, TQC 2013, vol. 22, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2013, pp. 254–262.
C. Miller and Shi, Y., Robust Protocols for Securely Expanding Randomness and Distributing Keys Using Untrusted Quantum Devices, Journal of the ACM, vol. 63, no. 4, pp. 33:1–33:63, 2016.